I'm a 69 yr old woman I do have a heart murmur and High blood pressure. Past month my BP varies from ll5/60 with 72 pulse to increasingly 176/72 with 106 pulse. I was prescribed Amolodipine 2.5mg once a day but find I must take another pill by noon as the pulse rate has rised to 104. At night before bedtime the rate is 95 so I take another Amolodipine. By the next morning, my BP is 116/72 with Pulse 82.. There is no consistencyher as the BP seems fine in the morning buy the is no consistency in the pulse rate. Am I headed for a M.I?
Risk factors for myocardial infarction include hypertension or high blood pressure, but this is not the only factor. Others are smoking, family history, diabetes, age, gender, LDL level, HDL level, among other things. It is important to treat blood pressure to a target of <130/80 if you are a diabetic or have kidney disease, and <140/90 mm Hg if you are not.
To reduce your risk of myocardial infarction, your blood pressure should be well controlled and you should have other risk factors modified as best as possible.
I have DM2 Both parents deaths from TB and prostrate cancer respectively. My HDL, LDL and Trglys are all in normal range. EEG and EKG normal. I do have restless leg syndome. Have had a full exam and only problem is controlling high BP which was under control until a month ago. What I want to know is why my pulse continues to rise at above 100 evn as the BP pill lowers the BP to systolics readings of 139 to 176 over reasonable dyastolic rates of 80 to 60.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.